| Texto completo | |
| Autor(es): |
Ayala, Victor
;
Da Silva, Adriano
;
Hernandez, Danilo A. Garcia
Número total de Autores: 3
|
| Tipo de documento: | Artigo Científico |
| Fonte: | JOURNAL OF GEOMETRY AND PHYSICS; v. 192, p. 15-pg., 2023-10-01. |
| Resumo | |
In this paper we study Almost-Riemannian Structures (ARS) on the class of nonnilpotent, solvable, connected 3D Lie groups. The nice structures present in such groups allow us to show that the singular locus of ARSs on such groups are always embedded submanifolds. & COPY; 2023 Elsevier B.V. All rights reserved. (AU) | |
| Processo FAPESP: | 20/12971-4 - Sistemas de controle em fibrados flag |
| Beneficiário: | Adriano João da Silva |
| Modalidade de apoio: | Auxílio à Pesquisa - Regular |